# SDR SIMA20150616004

- Difficulty date: June 16, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,580 hours, 35,442 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENG RUN LEAK CHECKS, FOUND THE LT ENG FWD LOWER YOKE CRACKED.  REMOVED & INSTALLED NEW LT ENG FWD LOWER ENG YOKE IAW EO EM-54MR-386.
